# SDR ASOA2015032612462

- Difficulty date: March 15, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,515 hours, 23,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOODLIGHT AND EXIT SIGN ON WARDROBE, EXIT SIGN ON PANEL 232BZ AND EXIT SIGN ON CEILING PANEL 263HLC NEEDS TO BE TROUBLESHOT.  FOUND THE EMERGENCY LIGHTS MALFUNCTION TO BE CAUSED BY THE CONNECTORS OF THE PASSENGER DOOR FLOOR LEVEL FLOODLIGHT CONNECTORS INADVERTANTLY GETTING SWAPPED WITH THE PASENGER DOOR EMERGENCY FLOODLIGHT CONNECTORS.  CORRECTLY INSTALLED THE CONNECTORS OF THE EXIT SIGN AND FLOODLIGHT AND THE SYS OPS CHECKED GOOD IAW AMM 33-51-10-400-801, AMM 33-51-19-400-801 AND AMM 33-51-00-710-801.
